O proširenom stavu o srednjim vrednostima
Matematički vesnik, Tome 3 (1951) no. 3-4, p. 15
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
26A24
@article{MV_1951_3_3-4_a2,
author = {M. Barjaktarevi\'c},
title = {O pro\v{s}irenom stavu o srednjim vrednostima},
journal = {Matemati\v{c}ki vesnik},
pages = {15 },
year = {1951},
volume = {3},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MV_1951_3_3-4_a2/}
}
M. Barjaktarević. O proširenom stavu o srednjim vrednostima. Matematički vesnik, Tome 3 (1951) no. 3-4, p. 15 . http://geodesic.mathdoc.fr/item/MV_1951_3_3-4_a2/